MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA 3 PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number IS2739XLP01
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, the tip of the probe was broken about 8 mm from the tip when it was inserted to th10 left.The broken part was remained to the patient.The case was l1 burst fracture, th10-l3 were fixed.The surgeon is worried about the influence when mri examination is performed.
 
Event or Problem Description
It was reported that during a surgery, the tip of the probe was broken about 8 mm from the tip when it was inserted to th10 left.The broken part was remaind to the patient.The case was l1 burst fracture, th10-l3 were fixed.The surgeon is worried about the influence when mri examination is performed.Update (b)(6) 2017: a literature search was conducted to evaluate the potential for magnetic field interactions for spinal implants of varying materials (including stainless steel) and demonstrated safety in defined magnetic resonance conditions.No adverse events related to mri procedures have been reported for spine implants.

Brand Name
XIA 3 PROBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas NJ 33610
FR  33610
MDR Report Key6755679
Report Number3004024955-2017-00032
Device Sequence Number1115799
Product Code LXH
UDI-Device Identifier07613327279313
UDI-Public(01)07613327279313
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberIS2739XLP01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1